# SDR QXEA0000596

- Difficulty date: February 5, 2000
- Submitted: April 13, 2000
- Operation: Air carrier
- Aircraft: N488US
- Make and model: Fokker F.28 MK4000
- Aircraft serial: 11240
- Aircraft time: 26,955 hours, 33,393 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Bracket
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - LEFT-HAND BELLY FAIRING HANGER BRACKETS A WING Z STRINGERS 2.24 AND 2.19 ARE CRACKED AT BL 1562L.  REPAIRED IAW FOKKER SRM 51-30-02 AND SRM 51-31-01.
